MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter address 2: (b)(6).
 
Event or Problem Description
It was reported that the patient experienced pain as a result of the device or procedure and required medication.Soloist radiofrequency ablation (rfa) probes were selected for use to treat a pediatric patient with an osteoid osteoma.Pre-procedure ct (computed tomography) (0.6 mm) and contrast mri (magnetic resonance imaging) had clearly demonstrated a classical nidus.Intra-procedural ct images unequivocally show that the rfa probe tip was placed precisely within the nidus, with correct trajectory and depth.Energy delivery was performed strictly as per manufacturer-recommended parameters.However, recent follow-up mri demonstrates persistent, enhancing nidus with continued clinical symptoms, conclusively establishing that the lesion had not been ablated.The patient experienced worsening and prolonged pain and discomfort as a result of the device or procedure, and required medication to be administered.The patient was prescribed naproxen for 5 days following the procedure.

Brand Name
SOLOIST?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24308658
Report Number2124215-2026-07526
Device Sequence Number21252326
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public(01)08714729122487(17)271204(10)35502571
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001262500
Device Catalogue NumberM001262500
Device Lot Number0035502571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/10/2026
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexFemale